# SDR USAA040650

- Difficulty date: September 16, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 53,224 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 2 INCHES, STRINGER 20L, STATION 727D.  DOUBLER AND TRIPLER REPAIR DOUBLERS PER SRM 53-00-01 FIG 228.  (M)
